Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
166 Doctors are Online

Child suffering with diarrhea. Stool report showed pus and blood traces. Advised Zanocin. Is it safe?

hi my son is three years old and is suffering from diarrhea from six days today it has been discovered by his stool report that he has dyssentary there is a lot of pus in his stool and blood traces r also found doctor has suggested me to give him zanocin syrup i want to know whether its safe to give him the syrup or i should look for a second opinion thanks neha motiramani
Asked On : Fri, 7 Dec 2012
Answers:  2 Views:  53
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pathologist and Microbiologist 's  Response
hi there, as your child is suffering from dysentry he does require a dose of antibiotic and zanocin is quite safe and effective inchildren. Besides this you also need to give the child probiotic tablets available over the counter or good old curd rice at home which has lots of healthy lactobacillus in them. He also needs to take plenty of fluids in the form or ORS, coconut water or juices, whatever he prefers. Avoid giving him milk for a few days till his diarrhoea subsides If he is active and has a good appetite you need not worry further and continue the same for the course of the antibiotics. Wish him a speedy recovery. 'Take care.
Answered: Thu, 13 Dec 2012
I find this answer helpful
Pediatrician Dr. E Venkata Ramana's  Response
Feb 2013
You can give zanocin syrup as prescribed by your doctor as your child is having Dysentry and it requires antibiotic therapy. Zanocin is safe.
Answered: Wed, 12 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor